# SDR VNAA2020081211101

- Difficulty date: August 9, 2020
- Submitted: August 12, 2020
- Operation: Air carrier
- Aircraft: N600NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15416
- Aircraft time: 9,814 hours, 8,946 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Circuit Breaker
- Condition: Tripped
- Location: Fuel Transfer
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW STATED ABOUT 3 SECONDS AFTER TAKEOFF THEY GOT A L TRANSFER SHUT OFF VALVE CAUTION MESSAGE. CREW STATED THEY RAN THE QRH AND DECIDED TO RETURN TO FIELD. CREW DECLARED AN EMERGENCY, PAX DID NOT BRACE, AND TRUCKS DID ROLL. EMERGENCY WAS CANCELLED AFTER LANDING. FLIGHT DID LAND OVERWEIGHT. ONCE LANDED CENTER TANK STILL SHOWED LEVELS FLUCTUATING. MX FOUND L TRANSFER SHUTOFF VALVE BREAKER POPPED, RESET AND PERFORMED A SUCCESSFUL OPS CHECK OF THE SYSTEM.
